Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :39 Issue : 1 2012      Add To Cart                                                                    Download

Common fixed point theorems for six mappings with some weaker conditions in 2-metric spaces

Auther : Khaled Abd-Rabou

 

Department of mathematics, Faculty of science, Zagazig University, Egypt.
Department of Mathematics, Shaqra University, Al-qawwiya, K.S.A
Email:  
 
ABSTRACT
 
In this paper, we prove unique common fixed-point theorems for six mappings (two set-valued and four single-valued mappings) without assuming compatibility and continuity of any mapping on noncomplete 2-metric spaces. To prove these theorems, we introduce a noncompatible condition, that is, weak commutativity of type (Kh) in a 2-metric space. We show that completeness of the whole space is not necessary for the existence and uniqueness of common fixed point. Also, we prove common fixed point theorems for two self mappings and two sequences set-valued mappings by the same weaker conditions. Our results improve, extend and generalize the corresponding results given by many authors.
 
Keywords: Common fixed point, single and set-valued mappings, weak commutativity
of type (Kh)

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55660

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law